# SDR AALA2018083199026

- Difficulty date: August 25, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 18,055 hours, 2,831 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 DOOR, CHECK PRESSURE INDICATION ON THE FAP.   MAINTENANCE REPLACED DOOR ESCAPE SLIDE IAW JC 33L00025001 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
